Approximate Solutions to the Nonlinear Klein-Gordon Equation in de Sitter Spacetime

YAZICI M., Sengul S.

OPEN PHYSICS, vol.14, no.1, pp.314-320, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.1515/phys-2016-0037
  • Title of Journal : OPEN PHYSICS
  • Page Numbers: pp.314-320


We consider initial value problems for the nonlinear Klein-Gordon equation in de Sitter spacetime. We use the differential transform method for the solution of the initial value problem. In order to show the accuracy of results for the solutions, we use the variational iteration method with Adomian's polynomials for the nonlinearity. We show that the methods are effective and useful.